MathSciNet Relay Station
MathSciNet bibliographic data
MR2727167 (2011j:93100) 93D15 (49N35 93A15 93D10)
Zečević, A. I.; Cheng, E.; Šiljak, D. D. Control design for large-scale Lur'e systems with arbitrary information structure constraints. Appl. Math. Comput. 217 (2010), no. 3, 1277–1286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement